# SDR RAIA990206

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7461 - BHM - DURING TAKEOFF ROLL BOTH LEFT MAIN TIRES BURSTED.  MAINTENANCE REPLACED BOTH LEFT MAIN WHEEL ASSY.  (M)
